# SDR AALA20040654

- Difficulty date: June 14, 2004
- Submitted: June 18, 2004
- Operation: Air carrier
- Aircraft: N697AN
- Make and model: Boeing 757223
- Aircraft serial: 26977
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: L2 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA - EMERGENCY LIGHT AT L2 DOOR INOPERATIVE.  REPOSITIONED EMERGENCY LIGHT AT L2 DOOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.
